# SDR AU971379

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Brace
- Part number: 65B8912
- Condition: Cracked
- Location: Nr 4 Eng Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 ENGINE STRUT DIAGONAL BRACE REAR OUTBOARD LUG CRACKED. FOUND DURING INSPECTION IAW FAA AD89-07-15 (CASA AD/B747/70).
